# SDR FDEA2018110282723

- Difficulty date: September 28, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 103,120 hours, 35,068 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 385101
- Part serial: AQ0218
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

AT FL290, DURING DESCENT,  RECEIVED A NR 2 ENGINE FIRE ALERT, LOOP A,  LOOP B MEL FROM PREVIOUS FLIGHT.  RAN QRH,  NO OPTION BUT TO SHUTDOWN THE NR 2 ENGINE FOR FIRE ALERT. DISCHARGED THE FIRE BOTTLE.  RECIEVED A SECOND FIRE ALERT DURING DESCENT MOMENTARLY,  THEN EXTINGUISHED.   INSPECTED THE NR 2 ENGINE AND NO SIGNS OF FIRE.  REMOVED AND REPLACED THE NR 2 ENGINE PYLON FIRE DETECTOR IAW MM 26-11-02-4.  OPS CHECKED GOOD.
